Stability of Solutions to One Class of Neutral Type Systems of Linear Autonomous Equations with Distributed Delay

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we consider a system of linear autonomous differential equations of neutral type with distributed delay. Sufficient conditions for the exponential stability of the zero solution of this system are given, estimates of solutions that characterize the exponential decrease at infinity are indicated. In the study of exponential stability the Lyapunov–Krasovskii functional is used.

Original languageEnglish
Article number18
Pages (from-to)3561-3566
Number of pages6
JournalLobachevskii Journal of Mathematics
Volume42
Issue number14
DOIs
Publication statusPublished - Dec 2021

Keywords

  • distributed delay
  • estimates of solutions
  • exponential stability
  • Lyapunov–Krasovskii functional
  • neutral type equation

OECD FOS+WOS

  • 1.01 MATHEMATICS

State classification of scientific and technological information

  • 27 MATHEMATICS

Fingerprint

Dive into the research topics of 'Stability of Solutions to One Class of Neutral Type Systems of Linear Autonomous Equations with Distributed Delay'. Together they form a unique fingerprint.

Cite this